MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L; FIXED CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L; FIXED CEMENTED TIBIAL TRAY
Model Number 02.07.1202L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2022.Lot 182878: (b)(4) items manufactured and released on 28-aug-2018.Expiration date: 2023-jul-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: gmk-sphere 02.12.0002l femoral component sphere cemented size 2 l (k121416) lot.168710.Batch review performed on 29 march 2022.Lot 168710: (b)(4) items manufactured and released on 05-may-2017.Expiration date: 2022-apr-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event since 2018.Additional implant involved: gmk-sphere 02.12.0210fl tibial insert fixed sphere flex siez 2/10 mm l (k121416) lot.177381.Batch review performed on 31 march 2022.Lot 177381: (b)(4) items manufactured and released on 23-feb-2018.Expiration date: 2023-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
Revision surgery due to an infection in the knee about 2 years and 10 months after the primary surgery.The prosthesis was removed and antibiotics and a spacer were inserted.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L
Common Device Name
FIXED CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14165807
Report Number3005180920-2022-00286
Device Sequence Number20074156
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2023
Device Model Number02.07.1202L
Device Catalogue Number02.07.1202L
Device Lot Number182878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite